Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Male Sexual Disorders

Question: The drug Femara destroyed my sex-drive


 Ecto - Sun Aug 19, 2007 10:26 am

I took the drug Femara (letrozole) 2.5mg daily to help with my gynecomastia, after eight weeks sex drive was completely gone and it hadnt helped against the gynecomastia at all. Sex drive returned partly but is much weaker than before and I can no longer get any pleasant or long orgasms. Ejaculations are delayed, and it takes a very long time for the ejaculation to come. Its been over one year since I took the Femara and I still have this problem. Has the Femara somehow damaged the testicles? Is there any way to cure this? Would be very greatful for help!!

I am a 28 year old male with no serious medical record; only removal of appendix. I have no history of diseases like this in my family. I take no medicines or drugs.
 Dr. Chan Lowe - Thu Sep 13, 2007 10:34 pm

User avatar Hi Ecto,

I'm not familiar enough with Femara to directly comment about this nor answer your questions. You may want to consider seeing an endocrinologist to have some hormonal testing. Occasionally decreased testosterone can lead to a decreased sex drive.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us